CSN Login
Members Online: 12

You are here

Fentanyl Pain Patch and Nausea

Daughter4mom
Posts: 1
Joined: Mar 2013

Hi - I am new to this forum.  I am hoping someone can help me.  My mother has lung cancer which has metasisized to the bone.   She had a lobectomy and 20 lymph nodes removed in June 2012.   About two months or so after the surgery she had chemo - Alimpta+ Carboplatin 6 cycles.   The chemo looked like it was working but the last two pet scans show the cancer has gotten larger and is now in her shoulder, adrenaline gland and pelvic bone.  My mother is now in pain - to the point she cant do anything without hurting.  She is not one to take pain medications or complain.  She has tried Oxocodone, Tramadol, Hydro/Acetamino which I think is like Vicodan.   They have all made her Nauseous.  She is now on the Fentanyl Pain Patch 25mg  and is very nauseous.  She tried Zofran for the Nausea and it didnt seem to work well.    She is currently taking Prochlorper  10mg for the Nausea but she is still very Nauseous.  She is barely eating and it makes her so tired. She barely gets up and moves around.  She is on a wait list for a clinical trial and is supposed to start it on March 25.  She goes for testing for the trial on March 18.  Im afraid she is just going to get weaker and weaker from not getting up and not eating.  And I dont want her to be too weak for the trial.   Has anyone had experience with the Fentanyl Patch and if so with any other types of anti nausea pills taken along with the patch ?

angelasweet
Posts: 3
Joined: Mar 2013

I am sorry for your mother but have u ever consider medical marihuana. It is not like the medicshe the takes now but it could help her nausea and pain there soo msny kinds!! I hope this helps!!

abackhou
Posts: 77
Joined: Jan 2012

I have been on these patches for 10 months (25mg) and Pramin (anti-nausea) 3 times a day.  Because of increased pain levels now going to increase the fentanyl dose to 37mg.     I have no problems with the patches apart from remembering to change them every 3rd day.   I too have a poor appetite so to help with this I have lots of snack things during the day.  No big meals.

Andrew 

Subscribe to Comments for "Fentanyl Pain Patch and Nausea"